# SDR QXEA2021100400463

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 9,576 hours, 5,918 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN OUTER TIRE SMOKING TEMP GREEN 280. REMOVED FROM SERVICE. PERFORMED GVI OF #4 BRAKE ASSEMBLY. NO DEFECTS NOTED. NO EVIDENCE OF FLUID OR FOD BRAKE WAS WARM TO THE TOUCH NOT HOT. FLIGHT DECK TEMP GAGE STAYED IN GREEN. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
